Some sufficient conditions for integral operators defined by hypergeometric functions

Salma F. Ramadan, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In the present paper, we consider some sufficient conditions for generalized integral operators defined by hypergeometric functions to be starlike, close-to-convex and uniformly convex functions defined in the open unit disk.

Original languageEnglish
Pages (from-to)311-321
Number of pages11
JournalInternational Journal of Pure and Applied Mathematics
Volume60
Issue number3
Publication statusPublished - 2010

Fingerprint

Close-to-convex
Uniformly Convex
Hypergeometric Functions
Integral Operator
Unit Disk
Convex function
Mathematical operators
Sufficient Conditions

Keywords

  • Convex function
  • Hypergeometric functions
  • Integral operator
  • Starlike function
  • Uniformly convex function

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Some sufficient conditions for integral operators defined by hypergeometric functions. / Ramadan, Salma F.; Darus, Maslina.

In: International Journal of Pure and Applied Mathematics, Vol. 60, No. 3, 2010, p. 311-321.

Research output: Contribution to journalArticle

@article{645e492b52c74330af2f7bdc8f4f6689,
title = "Some sufficient conditions for integral operators defined by hypergeometric functions",
abstract = "In the present paper, we consider some sufficient conditions for generalized integral operators defined by hypergeometric functions to be starlike, close-to-convex and uniformly convex functions defined in the open unit disk.",
keywords = "Convex function, Hypergeometric functions, Integral operator, Starlike function, Uniformly convex function",
author = "Ramadan, {Salma F.} and Maslina Darus",
year = "2010",
language = "English",
volume = "60",
pages = "311--321",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "3",

}

TY - JOUR

T1 - Some sufficient conditions for integral operators defined by hypergeometric functions

AU - Ramadan, Salma F.

AU - Darus, Maslina

PY - 2010

Y1 - 2010

N2 - In the present paper, we consider some sufficient conditions for generalized integral operators defined by hypergeometric functions to be starlike, close-to-convex and uniformly convex functions defined in the open unit disk.

AB - In the present paper, we consider some sufficient conditions for generalized integral operators defined by hypergeometric functions to be starlike, close-to-convex and uniformly convex functions defined in the open unit disk.

KW - Convex function

KW - Hypergeometric functions

KW - Integral operator

KW - Starlike function

KW - Uniformly convex function

UR - http://www.scopus.com/inward/record.url?scp=78649794793&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78649794793&partnerID=8YFLogxK

M3 - Article

VL - 60

SP - 311

EP - 321

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 3

ER -